Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i5.10
pages 1-11

Invariant Method of Estimation under the Presence of Piecewise-Power Noise

Yuriy G. Bulychev
Rostov Military Institute of Rocket Forces, Rostov-on-Don
Alexander V. Yeliseev
Rostov Military Institute of Rocket Forces, Rostov-on-Don, Russia

ABSTRAKT

The problem of application of modified least square method to measurements containing piecewise-power noise, is studied.


Articles with similar content:

THE EFFICIENCY OF RECEPTION OF A RANDOM PULSE SIGNAL WITH UNKNOWN PARAMETERS UNDER THE CONDITIONS OF DETUNED DURATION
Telecommunications and Radio Engineering, Vol.72, 2013, issue 1
O. V. Chernoyarov
Investigation of the Effectiveness for Methods of Linear Identification in a Spectral Domain
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Andrey A. Romanov
Properties of LSM-Estimator of Correlation Function of Biperiodically Correlated Random Processes
Journal of Automation and Information Sciences, Vol.52, 2020, issue 6
Oxana Yu. Dzeryn , Pavel A. Semenov , Igor N. Javorskyj , Roman M. Yuzefovych
THE CHOICE OF ROOT‐MUSIC PARAMETERS FOR RADAR MEASUREMENTS OF TARGET ELEVATION NEAR SEA SURFACE
Telecommunications and Radio Engineering, Vol.72, 2013, issue 14
Yu. A. Pedenko
Modified Least-Squares Method in Generalized Invariant Statement
Journal of Automation and Information Sciences, Vol.38, 2006, issue 12
Yuriy G. Bulychev, Alexander V. Yeliseev